Riemannian manifolds with small integral norm of curvature

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)501-510
JournalDuke Mathematical Journal
Volume65
StatePublished - 1992

Cite this

Riemannian manifolds with small integral norm of curvature. / Yang, Deane.

In: Duke Mathematical Journal, Vol. 65, 1992, p. 501-510.

Research output: Contribution to journalArticle

@article{398a3e3f429f4f91b73970d4a01e52e8,
title = "Riemannian manifolds with small integral norm of curvature",
author = "Deane Yang",
year = "1992",
language = "English (US)",
volume = "65",
pages = "501--510",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",

}

TY - JOUR

T1 - Riemannian manifolds with small integral norm of curvature

AU - Yang, Deane

PY - 1992

Y1 - 1992

M3 - Article

VL - 65

SP - 501

EP - 510

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

ER -